# SDR UALA2013070104586

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 53,747 hours, 19,866 cycles
- Engine: Pwa PW2040
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IS LEAKING MORE THAN 60 DROPS PER MINUTE FROM DRAIN MAST NR 5, FUEL OIL COOLER-OIL SCUPPER IAW AMM 71-71-00.  REPLACED FUEL-OIL HEAT EXCHANGER IAW AMM AND FUEL-OIL HEAT EXCHANGER BYPASS VALVE.
